# SDR DXTR20120119007

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 8,194 hours, 6,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Zone 100
- Part time: 8,194 hours, 6,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTOPILOT CABLE BRACKET IS CRACKED AT AFT CANTED BULKHEAD.
